MathSciNet Relay Station
MathSciNet bibliographic data
MR513906 81F99 (34B25 47A40)
Davies, E. B.; Simon, B. Scattering theory for systems with different spatial asymptotics on the left and right. Comm. Math. Phys. 63 (1978), no. 3, 277–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement